You are in:Home/Publications/The transmuted geometric-G family of distributions: theory and applications

Dr. Ahmed Z. Afify :: Publications:

The transmuted geometric-G family of distributions: theory and applications
Authors: Ahmed Z. Afify;Morad Alizadeh;Haitham M. Yousof;Gokarna Aryal;Munir Ahmad
Year: 2016
Keywords: Transmuted-G Class;Maximum Likelihood;Generating Function;Order Statistic;Probability Weighted Moments
Journal: Pakistan Journal of Statistics
Volume: 32
Issue: 2
Pages: 139-160
Publisher: ISOSS-Islamic Countries Society of Statistical Sciences
Local/International: International
Paper Link:
Full paper Ahmed Zakarya Mohammad Afify_TG-G_PJS_2016.pdf
Supplementary materials Not Available

We introduce a new family of continuous distributions called the transmuted geometric-G family which extends the transmuted family pioneered by Shaw and Buckley (2007). Some of its mathematical properties including explicit expressions for the ordinary and incomplete moments, generating function, Rényi and Shannon entropies, order statistics and probability weighted moments are derived. Some special models of the new family are provided. The maximum likelihood method is used for estimating the model parameters. The importance and flexibility of the proposed family are illustrated by two applications to real data sets.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus